The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.07 - July (1979 vol.28)
pp: 535-537
K.K. Saluja , Department of Electrical Engineering, University of Newcastle
ABSTRACT
It is shown that Swamy's [1] approach to generate generalized Reed?Muller canonic expansion is in error. A different algorithm is presented which uses a single Boolean matrix and successive modifications in function vector to generate all the solutions sequentially.
INDEX TERMS
Reed?Muller canonic expansion, Boolean matrix
CITATION
K.K. Saluja, E.H. Ong, "Minimization of Reed?Muller Canonic Expansion", IEEE Transactions on Computers, vol.28, no. 7, pp. 535-537, July 1979, doi:10.1109/TC.1979.1675401
81 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool